# SDR SWAA2023082482250

- Difficulty date: July 25, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 53,221 hours, 28,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS727D TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT 2023-461341<[01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS727D TO BS767 RBL21 AND WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02-0G-0 AND DWG 146A7500 SHEET 85 REV A.SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED RII MAJOR REPAIR PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
